# SDR REXA2013021900354

- Difficulty date: February 19, 2013
- Submitted: February 20, 2013
- Operation: Air carrier
- Aircraft: N8646A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7646
- Aircraft time: 23,606 hours, 21,277 cycles
- System (JASC): 2561 · Life Jacket
- Part: Life Vest
- Condition: Unserviceable
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1 INFANT LIFE VEST BAG TORN.  REMOVED AND REPLACED INFANT LIFE VEST PA 25-096A.
